# SDR YENA2025012900118

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 84,011 hours, 30,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#769, BOS-FLL. 'POSSIBLE FUME EVENT. SMELL WAS STRONGER IN THE BACK.SMELL LIGHT BURNING; "COMPLIED WITH INFORMATION NOTICE 2017-T015K, SECTION B2. IDENTIFIED ODOR AS RESIDUAL (NO ACTIVE LEAKS) DECONTAMINATION LEVEL "B" WAS ACCOMPLISHED PER TSM: 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE." DUE TO HISTORY: R/R RECIRC FILTERS IAW AMM: 21-21-41.'
